# SDR FDEA201102200637

- Difficulty date: February 20, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 58,773 hours, 9,609 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN, LT STA 1359, "X" = 8.5 SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL SEAT  TRACK REPLACEMENT FROM STA 1331 TO STA 1371 X=8.5 AS PER SRM 53-00-52 FIG 201 REPAIR I REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
